# SDR 9803171157

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE THRUST REVERSER DID NOT STOW AND THE ENGINE COMPRESSOR STALLED.  THE EGT REACHED 1000C AND THE ENGNE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE AND DEFERRED THE REVERSER PER MEL 78-1A.  THE REVERSER WAS STOWED AND DEACTIVATED PER MEL DDG.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
